Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An elementary proof of a result on $ \Lambda(p)$ sets

Author: Kathryn E. Hare
Journal: Proc. Amer. Math. Soc. 104 (1988), 829-834
MSC: Primary 43A46
MathSciNet review: 964865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an elementary proof of the fact that a subset of the dual of a compact abelian group which is a $ \Lambda (p)$ set for some $ 1 \leq p < 2$ is a $ \Lambda (p + \varepsilon )$ set for some $ \varepsilon > 0$, and extend this result to $ \Lambda (p)$ sets for $ 0 < p < 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46

Retrieve articles in all journals with MSC: 43A46

Additional Information

PII: S 0002-9939(1988)0964865-1
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia